×

Sojourn times and asymptotic properties of the scattering matrix. (English) Zbl 0381.35064


MSC:

35P25 Scattering theory for PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Faddeev, L., ” Expansion in eigenfunctions of the Laplace operator in the funda- mental domain of a discrete group in the Lobacevski plane”. Trudy Moscov. Mat. Obsc., vol. 17 (1967), 323-350. · Zbl 0201.41601
[2] Faddeev, L. and Pavlov, B., ”Scattering theory and automorphic functions” Seminar of Steklov Math. Institute of Leningrad, vol. 27 (1972), 161-193,
[3] Guillemin, V., ” Notes on scattering theory”, (zeroxed notes) M. I. T. Math. Dept.
[4] Hormander, ”Fourier integral operators I”, Acta Math., vol. 127 (1971), 79-183.
[5] Lax, P. and Phillips, R., Scattering Theory, Academic Press, New York (1967). · Zbl 0186.16301
[6] Lax, P. and Phillips, R., ”Scattering theory for automorphic functions” preprint, NYU. · Zbl 0297.35061
[7] Lehner, J., Discontinuous groups and automorphic functions, AMS Math. Surveys, N^\circ 8, 1964. · Zbl 0178.42902
[8] Majda, A., ”High frequency asymptotics for the scattering matrix and the inverse problem of acoustical scattering”, Comm. Pure Appl. Math, (to appear). · Zbl 0463.35048 · doi:10.1002/cpa.3160290303
[9] Siegel, C. L., Topics in Complex Function Theory, Vol. 2, Wiley (Interscience), New York, (1973). · Zbl 0257.32002
[10] Spivak, M., A comprehensive introduction of differential geometry, Publish or Perish (Boston) (1975). · Zbl 0306.53003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.